MMS-type problems for Johnson scheme

Ivan Yurevich Mogilnykh, Konstantin Vasil evich Vorob'ev, Alexandr Andreevich Valyuzhenich

Research output: Contribution to journalArticlepeer-review


In the current work we consider the minimization problems for the number of nonzero or negative values of vectors from the first and second eigenspaces of the Johnson scheme respectively. The topic is a meeting point for generalizations of the Manikam-Miklós-Singhi conjecture and the minimum support problem for the eigenspaces of the Johnson graph, asymptotically solved in [16].

Translated title of the contributionЗадачи типа ММС-гипотезы для схемы Джонсона
Original languageEnglish
Pages (from-to)1663-1670
Number of pages8
JournalSiberian Electronic Mathematical Reports
Publication statusPublished - 1 Jan 2018


  • eigenspace
  • equitable partition
  • MMS-conjecture
  • Johnson scheme
  • Eberlein polynomials

Fingerprint Dive into the research topics of 'MMS-type problems for Johnson scheme'. Together they form a unique fingerprint.

Cite this